World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Hyperbolic Differential Equations cover

Volume 04, Issue 03 (September 2007)

No Access
ON THE PIECEWISE SMOOTHNESS OF ENTROPY SOLUTIONS TO SCALAR CONSERVATION LAWS FOR A LARGER CLASS OF INITIAL DATA
  • Pages:369–389

https://doi.org/10.1142/S0219891607001185

No Access
EXISTENCE OF TRAVELLING WAVES IN NON-ISOTHERMAL PHASE DYNAMICS
  • Pages:391–400

https://doi.org/10.1142/S0219891607001197

No Access
A KIRCHOFF–SOBOLEV PARAMETRIX FOR THE WAVE EQUATION AND APPLICATIONS
  • Pages:401–433

https://doi.org/10.1142/S0219891607001203

No Access
SYSTEMS OF HYPERBOLIC CONSERVATION LAWS WITH MEMORY
  • Pages:435–478

https://doi.org/10.1142/S0219891607001215

No Access
OCCURRENCE AND NON-APPEARANCE OF SHOCKS IN FRACTAL BURGERS EQUATIONS
  • Pages:479–499

https://doi.org/10.1142/S0219891607001227

No Access
MECHANISMS FOR ERROR PROPAGATION AND CANCELLATION IN GLIMM'S SCHEME WITHOUT RAREFACTIONS
  • Pages:501–531

https://doi.org/10.1142/S0219891607001239

No Access
HOMOGENEOUS HYPERBOLIC EQUATIONS WITH COEFFICIENTS DEPENDING ON ONE SPACE VARIABLE
  • Pages:533–553

https://doi.org/10.1142/S0219891607001240

No Access
EXISTENCE OF WEAK SOLUTIONS FOR A QUASILINEAR VERSION OF BENNEY EQUATIONS
  • Pages:555–563

https://doi.org/10.1142/S0219891607001252